# SDR DALA2022102706971

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,471 hours, 24,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 AFTER REMOVED ROTARY SNUBBER, DAMAGE INNER BEARING OF LOWER CAM PLATE WAS FOUND IN REF NRC 00080. CORRECTIVE ACTION: SUMMARY OF NRC 00195: INNER BEARING OF LOWER CAM PLATE WAS REPLACED PER BOEING SOPM 20-50-03. (2469189)
